# SDR AALA202106119008

- Difficulty date: May 24, 2021
- Submitted: June 12, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF WEB Z-ANGLE AT STA 992 AT RBL 32, MEASURING L=1.0 IN, W=1.0 IN, D=0.05 IN. REPLACED Z-ANGLE WITH NEW IAW AARD 51-00-05-1 AND DRAWING 147A5700.
